MathSciNet Relay Station
MathSciNet bibliographic data
MR2809874 54A05 (03E47 54D10 54H99)
Ge, Xun; Li, Zhaowen; Ge, Ying Topological spaces and soft sets. J. Comput. Anal. Appl. 13 (2011), no. 5, 881–885.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement